Call us at:PBX: +502 6628-1161

Zetawin syrup

SKU: N/A

Description

ZETAWIN

Formula:

Syrup Each 5 mL contains:

Paracetamol ……………………………120 mg

ZETAWIN® Antipyretic, mild to moderate intensity analgesic. Due to its activity on cyclooxygenase 3, it has no side effects on ol etneicap le euq ol rop, but it can be used for the indicated period without adverse effects.

Therapeutic indications:

Mild to moderate pain and fever.

Dosis sugerida:

Syrup: Children 2 to 6 years: 1 teaspoon (5 ml) every 6 hours. Children 6 to 12 years: 2 teaspoons (10 mL) every 6 hours.

Administration mode:

Orally.

Presentations:

120 mL bottle

    ×

    ¡Hola!

    Escríbenos, uno de nuestros representantes gustosamente te antederá.

    × ¿Cómo puedo ayudarte?